Optimal Numerical Integration Rules Based on Algebraic and Trigonometric Functions
DOI:
https://doi.org/10.71310/pcam.4-1_75.2026.06Keywords:
the ????-function method, quadrature formula, definite integral, nodal points, optimalityAbstract
In this paper, we conduct a comprehensive investigation into the computation of coefficients for derivative-based quadrature formulas by employing the so-called ????-function technique. This approach offers a structured and efficient methodology for the construction of optimal quadrature formulas within the framework of numerical integration. Notably, the ????-function method not only streamlines the derivation of the associated coefficients but also guarantees a high level of precision in the resulting formulas.
Moreover, a detailed analysis of the error functional associated with the proposed quadrature formula is presented. The error estimates are substantiated by rigorous analytical expressions, thereby confirming the accuracy and robustness of the obtained results. By examining quadrature formulas with arbitrarily prescribed nodes, the optimality criteria are systematically established, and the procedures for computing the relevant coefficients and structural components are presented in detail.
As a principal result of this study, closed-form analytical representations of the coefficients of the optimal quadrature formula are derived. A special case of particular interest is that of uniformly distributed nodes, where the resulting quadrature formula coincides with the classical Euler–Maclaurin type formula. This outcome highlights both the general applicability and the practical relevance of the ????-function methodology.
References
Ahlberg J. H., Nilson E. N., Walsh J. L. 1967. The theory of splines and their applications. New York: Academic Press.
Boltaev N. D., Hayotov A. R., Shadimetov Kh. M. 2017. Construction of optimal quadrature formulas for Fourier coefficients in Sobolev space ????(????)2 (0, 1). Numerical Algorithms. 74(5): 307–336. doi: https://doi.org/10.12691/ajna-4-1-1.
Coman Gh. 1972. Formule de cuadratura de tip Sard. Studia Universitatis Babeş–Bolyai Mathematica–Mechanica. 17(2): 73–77.
Hayotov A. R., Rasulov R. G. 2020. The order of convergence of an optimal quadrature formula with derivative in the space ????(1,0)2 . Filomat. 34(11): 3835–3844.
Lanzara F. 2000. On optimal quadrature formulae. Journal of Inequalities and Applications. 5: 201–225.
Nikolsky S. M. 1950. On the issue of estimates of approximations by quadrature formulas. Advances in Mathematical Sciences. 5(3): 165–177. (In Russian)
Nikolsky S. M. 1988. Quadrature formulas. 4th ed. Moscow: Nauka. 258 p. (In Russian)
Shadimetov Kh. M., Hayotov A. R. 2022. Optimal approximation of the error functionals of quadrature and interpolation formulas in spaces of differentiable functions. Tashkent: Muhr Press. 246 p.
Hayotov A. R., Babaev S. S. 2023. Optimal quadrature formula for numerical integration of fractional integrals in a Hilbert space. Journal of Mathematical Sciences. 277(3): 403–419.
Hayotov A. R., Babaev S. S., Abduakhadov A. A., Davronov J. R. 2024. An optimal quadrature formula exact to the exponential function by the ????-function method. Studia Universitatis Babeş–Bolyai Mathematica. 69(3): 651–663.
Ghizzetti A., Ossicini A. 1970. Quadrature formulae. Berlin: Akademie Verlag. 191 p.
Catinaş T., Coman Gh. 2006. Optimal quadrature formulas based on the ????-function method. Studia Universitatis Babeş–Bolyai Mathematica. 51(1): 49–64.
Haitov T. O. 2023. An optimal formula for the approximate calculation of the fractional Riemann–Liouville integrals. Problems of Computational and Applied Mathematics. 3/1(50): 137–148.
Hayotov A. R., Khaitov T. O., Buvasherov D. S. 2024. An optimal formula for numerical integration of fractional Riemann–Liouville integral. Problems of Computational and Applied Mathematics. 4/1(59): 142–151.
Hayotov A. R., Berdimuradova U. A. 2025. An optimal quadrature formula with derivatives for arbitrarily fixed nodes in the Sobolev space. Problems of Computational and Applied Mathematics. 2(64): 64–73. doi: https://doi.org/10.71310/pcam.2_64.2025.06.
Hayotov A. R. 2018. Construction of interpolation splines minimizing the semi-norm in the space ????2(????????). Journal of Siberian Federal University. Mathematics & Physics. 11(3): 383–396.
Hayotov A. R., Babaev S. S. 2021. Optimal quadrature formulas for computing of Fourier integrals in ????(????,????−1)2 space. AIP Conference Proceedings. 2365: 1–22. doi: https://doi.org/10.1063/5.0057127.
Hayotov A. R., Babaev S. S. 2025. An optimal quadrature formula with derivative for weakly singular integrals. Mathematical Methods in the Applied Sciences. 48(17): 15591–15601.
Hayotov A. R., Jeon S., Lee C.-O. 2020. On an optimal quadrature formula for approximation of Fourier integrals in the space ????(1)2 . Journal of Computational and Applied Mathematics. 1–16. doi: https://doi.org/10.1016/j.cam.2020.112713.
Hayotov A. R., Jeon S., Shadimetov Kh. M. 2021. Application of optimal quadrature formulas for reconstruction of CT images. Journal of Computational and Applied Mathematics. 388: Art. 113313.
Downloads
Published
Issue
Section
License
Copyright (c) 2026 T.O. Khaitov

This work is licensed under a Creative Commons Attribution 4.0 International License.